I take diclofenec 1 tablet at night and Panadol ostio for Arthritus
This is fragile skin and capillaries. Its a product of aging or taking prednisone for a length of time. Taking zinc and vit C daily and increasing your protein intake, with your drs permission, will strengthen the cells of both your skin and capillaries, and stop this. It takes a few months but it does help. To prevent you from tearing the skin over the bruises you can take white tube socks and cut the toes and make yourself little sleeves, just cut out a hole for your thumb, so they stay down. I took care of the elderly for many years and this is what we did for them, and what I'm telling my Mom to do now.
Diclofenac is an NSAID and it can "thin" the blood making you more prone to bruising and bleeding. NSAIDs inhibit platelet aggregation and have been shown to prolong bleeding time in some patients. This action is sometimes said to be "blood thinning" but it is not really thin blood. It is the platelets that cause blood to clot and this drug interferes with the action of platelets and decreases clotting times so if a capillary or vein is broken (which is what happens when we "bruise") the blood doesnt clot as fast so more bleeding takes place leading to larger, more noticeable bruising. CBC and a chemistry profile (including transaminase levels) should be checked periodically by your Dr when you take this medication. Also, discuss this increased bruising with your Dr. Dont stop the drug without discussing it with your Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2011 • 1 answer
Posted 13 Nov 2012 • 2 answers
Posted 15 Mar 2015 • 3 answers
Posted 8 Nov 2015 • 3 answers
Diclofenac - I take 75mg sodium dr 1 tab twice a day for osteoarthritis of knee and back. Now I have
Posted 29 Oct 2017 • 2 answers